# SDR DL764071308

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 24,796 hours, 7,486 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING CHECK, FOUND WHEEL NR 7 TIRE FOD DAMAGE TIRE TREAD CAME APART AND DAMAGE THE RT ENG FAN, RT TE FLP,  NR 7 SPOILER, MLG ELECT CONDUIT.  ALL ITEMS ON OTHER LOG ENTRIES.  REPLACED NR 7 WHEEL ASSY.
